# SDR TSAA20211117053

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beltframe
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BELTFRAME @ FS 440 R/H SIDE BETWEEN ST 17R-16R WITH MADE REPAIR PART IAW B737-300 SRM REV 125 51-10-02 PARA 8. INSTALLED BELTFRAME IAW BOEING DWG 65-20722 REV: AH AND
B737-300 SRM REV 125 51-40-02.
